Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 10, Pages 1717–1720 (Mi zvmmf1803)  

This article is cited in 1 scientific paper (total in 1 paper)

A compact sixth-order scheme for solving the Euler equations

V. I. Pinchukov

Institute of Computing Technologies, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (579 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:10, 1648–1651

Bibliographic databases:
UDC: 519.6:531.33
MSC: Primary 76M20; Secondary 76N15
Received: 23.04.1997

Citation: V. I. Pinchukov, “A compact sixth-order scheme for solving the Euler equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998), 1717–1720; Comput. Math. Math. Phys., 38:10 (1998), 1648–1651

Citation in format AMSBIB
\Bibitem{Pin98}
\by V.~I.~Pinchukov
\paper A compact sixth-order scheme for solving the Euler equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 10
\pages 1717--1720
\mathnet{http://mi.mathnet.ru/zvmmf1803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1651818}
\zmath{https://zbmath.org/?q=an:1086.76554}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 10
\pages 1648--1651


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1803
  • http://mi.mathnet.ru/eng/zvmmf/v38/i10/p1717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Minailos, “Computation of equations up to a prescribed accuracy with respect to singular terms and defect of differential equations”, Comput. Math. Math. Phys., 41:10 (2001), 1489–1505  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:144
    Full text:79
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022